KOPS - The Institutional Repository of the University of Konstanz

Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Prüss : Preface

Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Prüss : Preface

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BOTHE, Dieter, Robert DENK, Matthias HIEBER, Roland SCHNAUBELT, Gieri SIMONETT, Mathias WILKE, Rico ZACHER, 2017. Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Prüss : Preface. In: Journal of Evolution Equations. Springer. 17(1), pp. 1-15. ISSN 1424-3199. eISSN 1424-3202. Available under: doi: 10.1007/s00028-017-0387-1

@article{Bothe2017Speci-55633, title={Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Prüss : Preface}, year={2017}, doi={10.1007/s00028-017-0387-1}, number={1}, volume={17}, issn={1424-3199}, journal={Journal of Evolution Equations}, pages={1--15}, author={Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55633"> <dc:creator>Schnaubelt, Roland</dc:creator> <dc:creator>Bothe, Dieter</dc:creator> <dc:contributor>Bothe, Dieter</dc:contributor> <dc:contributor>Hieber, Matthias</dc:contributor> <dc:creator>Denk, Robert</dc:creator> <dc:language>eng</dc:language> <dc:creator>Hieber, Matthias</dc:creator> <dc:contributor>Schnaubelt, Roland</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Zacher, Rico</dc:creator> <dc:contributor>Wilke, Mathias</dc:contributor> <dc:rights>terms-of-use</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Simonett, Gieri</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-11-24T10:15:24Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2017</dcterms:issued> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:title>Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Prüss : Preface</dcterms:title> <dc:contributor>Denk, Robert</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-11-24T10:15:24Z</dcterms:available> <dc:contributor>Simonett, Gieri</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55633"/> <dc:creator>Wilke, Mathias</dc:creator> <dc:contributor>Zacher, Rico</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account